MathSciNet Relay Station
MathSciNet bibliographic data
MR985853 14H10 (14C20)
Eisenbud, David; Harris, Joe Irreducibility of some families of linear series with Brill-Noether number $-1$. Ann. Sci. École Norm. Sup. (4) 22 (1989), no. 1, 33–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement